# SDR COMA0460576

- Difficulty date: October 20, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 26,650 hours, 25,230 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Computer
- Part number: 3995100208
- Part serial: 413
- Condition: Malfunctioned
- Location: Windshear
- Part time: 13,859 hours, 13,341 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5816 WINDSHEAR FAIL STATUS MESSAGE.  REPLACED THE STALL PROTECTION COMPUTER.
